Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005 (2005), Issue 5, Pages 489-497
http://dx.doi.org/10.1155/AAA.2005.489

On typical Markov operators acting on Borel measures

Institute of Mathematics, University of Silesia, Bankowa 14, Katowice 40-007, Poland

Received 20 February 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tomasz Szarek, “On typical Markov operators acting on Borel measures,” Abstract and Applied Analysis, vol. 2005, no. 5, pp. 489-497, 2005. doi:10.1155/AAA.2005.489